# SDR A6WA201140350

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FS 409+128 LBL 18 OTBD CRACKED AT BOTTOM END.  REPAIRED VERTICAL STIFFENER FS 409+128 ON LBL 18 OTBD IAW REO 601R-53-41-056, REV E.
